# SDR SCNA00015

- Difficulty date: February 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- Engine: Pwa JT8D217C
- System (JASC): 7530 · Compressor Bleed Control
- Part: Prbc Valve
- Part number: 658385
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 608 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE NUMBER TWO ENGINE HAD A COMPRESSOR STALL UPON INCREASING POWER FROM IDLE ON LEVEL OFF AND ON DESCENT.  INSPECTED THE NUMBER TWO ENGINE INTAKE AND EXHAUST NO DEFECTS NOTED.  REMOVED AND REPLACED PRBC PER MM 753113.  RAN THE NUMBER TWO ENGINE ALL PARAMETERS NORMAL.  OPERATIONALLY CHECKED GOOD PER MM 7100 PAGE 216.  DRAINED MOISTURE TRAP.
